# SDR ASOA201001318

- Difficulty date: September 12, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 19,537 hours, 16,890 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Sproilerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SPOILERONS" MESSAGE IN FLIGHT(EMERGENCY DECLARED). R & R NR 2 SECU IAW AMM 27-61-05.  OPS CHECK GOOD, NO DEFECT NOTED AT THIS TIME.  (CLOSED)
